Paper Title:
Paramagnetic Point Defects in α-TeO2 Single Crystals
  Abstract

  Info
Periodical
Defect and Diffusion Forum (Volumes 119-120)
Pages
89-110
DOI
10.4028/www.scientific.net/DDF.119-120.89
Citation
A. Watterich, O.R. Gilliam, "Paramagnetic Point Defects in α-TeO2 Single Crystals", Defect and Diffusion Forum, Vols. 119-120, pp. 89-110, 1995
Online since
March 1995
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.